Does High Blood Pressure Medication Have Anything To Do With My Boyfriend's PE?


I can’t seem to relax enough to have an orgasm with my boyfriend. We foreplay and when he goes in, he gets so excited that he comes real quick. And I haven’t.

Case #: 
25875

Concern:

My problem is I can't seem to relax enough to have an orgasm with my boyfriend. We have foreplay and when he puts it in, he gets so excited that he cums right away, before I even have a chance to. I’d get pissed, but here’s the thing – he’s on high blood pressure medication. I was wondering if that’s the cause of this. I don’t want the guy to have a heart attack because he screwed for a whole three minutes. I do get some pleasure during intercourse, but not the big ‘O’.

Discussion:

Many high blood pressure medications do affect sexual performance. It disrupts the balance and production of many critical hormones and amino acids, such as L-arginine, Choline, DHEA, Folic Acid, B-2, B-5, B-6 and B-12.
 
Nitric Oxide (NO) contains important molecules that play a vital role in both cardiovascular health and erection quality. Nitric oxide relaxes the heart muscle and blood vessels to achieve regulation of the blood pressure. DHEA hormones can promote the parasympathetic nervous function and allow the body to handle more stress without triggering the Kidney’s Renin-release mechanism that increases blood pressure.
 
Promoting the parasympathetic function and regulating blood pressure will help him power up and hold his erection during a sex. This is the only way to combat premature ejaculation among men with high-blood pressure. I think you have the capacity to be fully orgasmic. Solving his problem by giving him herbs from SOS Formula will help you to experience an orgasm.

What to do


SOS Herbal Remedies For Fast Release Ejaculation with High Blood Pressure

Repair and rejuvenate damaged blood vessels and nerve endings caused by high blood pressure. Read more
5
Average: 5 (2 votes)


1 comments



Comments

Don Ferrari's picture
Don Ferrari posted on Wed, 06/12/2013 - 11:16
Prescription meds are a big culprit behind sexual dysfunctions. If he is having problems with premature ejaculation I am sure that it might be a side effect of the meds he is taking. Look into that and if it is look for another solution to control his blood pressure, maybe an herbal solution without side effects so he can enjoy the benefits of controlling blood pressure and you two can share the benefits of having a healthy sex life.
Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.